# SDR AU990042

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Circlip
- Part number: MS166241037
- Condition: Missing
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UNABLE TO OPEN L1 DOOR.  INVESTIGATION FOUND THE UPPER GUIDE ARM ATTACHMENT PIN HAD MIGRATED UP RESTRICTING MOVEMENT OF THE DOOR DUE TO THE ATTACHMENT PIN CIRCLIP SEPARATING.
